MathSciNet Relay Station
MathSciNet bibliographic data
MR1465522 11G20 (11G30 11G40 11M41)
Tsfasman, M. A.; Vlăduţ, S. G. Asymptotic properties of zeta-functions. Algebraic geometry, 7. J. Math. Sci. (New York) 84 (1997), no. 5, 1445–1467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement